# SDR QXEA0201853

- Difficulty date: October 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,545 hours, 3,073 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 85720220001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT WING CENTER LEADING EDGE INBOARD AND OUTBOARD RIBS ARE CRACKED IN FOUR PLACES.  REPAIRED IAW EO DH85-57-0614A AND HORIZON AIR EA 6-57-74A.
